# SDR AALA20120427004

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 39,191 hours, 18,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY LIGHT LENS LOOSE.  RE-SECURED LENS FOR RIGHT NUMBER 1 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
